Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Indigestion in upper abdomen, chest pain, panic attacks, tiredness and lightheadedness. Am I okay?

Hi, i have been having indigestion with upper abdominal (left side) and chest pain for a few weeks now. i started feeling tired and lightheaded. my doc did EKG and did not find anything wrong so she put me on Prilosec . Im also taking Paxil for anxiety and panic attacks . When does Prilosec start working? is it possible that i have an ulcer? thank you.
Asked On : Mon, 28 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response

Thank you for the query.

Prilosec should start working in 24 hours and your symptoms should gradually decrease. As you do suffer from anxiety, it increases stomach acid secretion and can lead to peptic ulcers. That is why you should have upper GI endoscopy to rule it out. You should also avoid coffee, fatty foods, soft drinks. For anxiety treatment you may find antidepresants very helpful.

Hope this will help.
Answered: Tue, 29 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor